# SDR IXXA20240504003

- Difficulty date: March 20, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 313T2100
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE NACELLE ACCESS PANEL 431AT FORWARD INBOARD MATING AREA IS GOUGED. REF HAECO WO 320005 NON ROUTINE 34693
